sepia Posted November 23, 2005 Share Posted November 23, 2005 Hiya. I'm just trying to figure this out because (1) it predates meds, though it's happened more often since I began treatment, (2) it doesn't quite match the usual explanation given, and (3) there have been no super-recent med changes I could blame it on; only one dosage change in October. Most people have these symptoms at some point, I'm told: you are standing, and then everything grows very dark. The world crowds in on the tension in your head, and you rapidly cannot see. Your ears are filled with loud white noise, high-pitched buzzing, and all your limbs grow heavy. You have two options: fall over and hurt yourself, or sit down very fast (very, very fast) and try to breathe normally or deeply until your senses return. The usual name: orthostatic hypotension. The usual reason: a sudden drop in blood pressure upon standing, depriving your brain of oxygen. My issue: this doesn't just happen upon standing. In fact, I tend to be fine upon standing. This happens randomly throughout the day. Sometimes five minutes after getting up in the morning, when I've already been through the bathroom, fixed breakfast, popped it in the microwave, and begun doing dishes. Sometimes when I'm browsing in the library, wandering through the endless aisles of happy reading. Sometimes while grocery shopping, someplace between the Galas and the Empires. It's never when I've just stood up. It's always several minutes later, if not hours. I never sit at work, and it's happened there, too. So what the hell is going on, and what can I do about it? I'm starting to get quite annoyed. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.